I started taking Tri-Sprintec in the last 13 days cuz I started pre-menopause and my other pill was not helping with my mood and bleeding. However, I developed a rash, swelling, itching, fever, and chills. I stopped taking it now but the rash is not going away. Also, doctor had given me 2 steroid shot that only took away the swelling. Does anyone had these reactions?
Except for the fever it sounds like an allergic reaction. When you get a rash from an allergy it takes a while for it to resolve even when the allergan is removed. It would be odd for you to have an allergy to the hormones but you could be allergic to something inactive in the tri sprintec.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Posted 23 Aug 2011 • 2 answers
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 10 Nov 2014 • 1 answer
Posted 28 Feb 2016 • 1 answer